MathSciNet Relay Station
MathSciNet bibliographic data
MR263743 (41 #8343) 10.16
Raghavan, S.; Ramanathan, K. G. On a Diophantine inequality concerning quadratic forms. Nachr. Akad. Wiss. Göttingen Math.-Phys. Kl. II 1968 1968 251–262.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement